Side effect of Vigamox eye drops and Pred Forte Eye drops?

 

 

Submitted by Anonymous (not verified) on Tue, 08/19/2014 - 06:55
Country
Jordan
Age
31
Gender
Male
Did you perform any surgery for the eyes?
No
Do you suffer from pre-existing illnesses in the eye?
No
Do you suffer from any diseases in the body?
No
Do you use any eye drops?
No
Do you use any eye drops?
No

Question

 

 

Hi,

What is the side effect of Vigamox eye drops if used 3 full bottles in about 3 weeks and Pred Forte Eye Drops 2 full bottles in 2 weeks ?

Thank you

 

Answer

Thanks for your Question
 

 

Other than allergic reaction, vigamox eye drops is a safe one and most of its side effects are mild and resolved by its own.

Pred Forte Eye Drops is type of corticosteroid eye drops which have ocular side effects. The main side effects is high intraocular pressure or steroid induced glaucoma. The incidence of this type of glaucoma depends on the individual himself, frequency,duration and strength of corticosteroid.

Rarely it occurs after 2 weeks of using the eye drops. Mainly it occurs after months.

Most of the time Steroid induced glaucoma can be treated by discontinuation of the drug and the intraocular pressure returns to its normal value within a week. Sometimes anti-glaucoma eye drops can be used for few days to few weeks.

Vigamox and Pred forte are very important combination of drugs after ocular surgery. There are also other indications.

I need to know the reason that you are taking these eye drops.

 

 

Side effect of Vigamox eye drops and Pred Forte Eye drops?
Pred Forte Eye drops
More Questions